Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mi55fit

Help! Please comment if you've done 2 courses of accutane

I finished a 5month course of accutane (up to 80mg/day and I"m only 5 ft tall 100lbs.) and my skin was beautiful. Minimal side effects and I couldn't be happier...until 3 days ago. My cheeks are now all broken out with whiteheads! Seriously, bumps all over my face - I've never gotten little whiteheads like this before. They are also red & inflamed even where I haven't picked them. I am absolutely horrified and depressed. I can't believe it. I'm in shock. I also have Sebaceous Hyperplasia (I'm 39) and that is returning as well. I am seriously about to lose my f'ing mind.

Going to make an appt with my derm asap, but what the hell is happening? Anyone else have this occur so soon? I've only been off accutane (claravis) for one month!!

Share this post


Link to post
Share on other sites

I am on a 2nd course right now, starting my 3rd month. I am 21, I did my first course when I was 16 and had pretty lasting results until a couple years ago. It's working well so far.

That's strange that you are breaking out like that, I would definitely see your derm about it though. Sorry :[

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×